# SDR CA130729014

- Difficulty date: July 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 36150BD
- Condition: Failed
- Part time: 6,453 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

(CAN) EVIDENCE OF FIRE DAMAGE WAS DISCOVERED AFTER LANDING, OUTSIDE OF APU INLET LOCATION AND TAILCONE. CREW REPORTED THAT DURING DESCENT, THEY HAD TRIED TO START THE APU 3 TIMES WITHOUT SUCCESS.  ON EACH ATTEMPT, THE APU SPOOLED ONLY TO 5 PERCENT AND 33 DEGREES C.  THE THIRD TIME, THEY TRIED TO SPOOL UP THE APU FOR 2 MINUTES.  AFTER EACH ATTEMPT, CREW ABORTED THE START MANUALLY.  COMPOSITE STRUCTURE OF TAILCONE DAMAGED.
